# SDR SWAA2012121310561

- Difficulty date: December 12, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 5,658 hours, 3,295 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Part number: 273A2201
- Condition: Obstructed
- Location: Lt Mlg Ww
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT LANDING GEAR UNSAFE LIGHT ON LANDING.  REPAIRED DOWN LOCK ASSY PER MM.
